1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

Gastritis

Discussion in 'Health and wellbeing' started by vannie, Nov 20, 2011.

  1. vannie

    vannie Star commenter

    After having suffered from horrible recurrent stomach pain for the last few years I have now had a diagnosis - gastritis.
    I have been given proton pump inhibitor drugs to stop my stomach making so much acid.
    However since starting the tablets I have felt constantly nauseous and have had trouble keeping food down. When I am sick it is streaked with blood.
    Does anyone have any experience of this? Am I reacting to the medicine or should I give it more time to kick in? Or do you reckon i should go back tomorrow?
    I'm losing weight for Christmas though!
    Thank you all
     
  2. Torey

    Torey Occasional commenter

    I'd ring NHS Direct tonight or at least go back tomorrow.
     
  3. Vampyria

    Vampyria New commenter

    No, you definitely need to change the medication. The blood would indicate there's some ulceration which is what the tabs are designed to avoid. Also countreproductive if they're making you nauseous....
     

Share This Page